# SDR 2022FA0000079

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: General aviation
- Aircraft: N520DC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10124
- Aircraft time: 42,973 hours, 32,285 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: CC6703217912
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACK FITTING SUPPORTS BETWEEN 265 AND 280 HAVE CORROSION ON INTERNAL JACKING FITTING.
